REAL

Items where Author is "González, Carlos"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Gilányi, Attila and González, Carlos and Nikodem, Kazimierz and Páles, Zsolt (2017) Bernstein-Doetsch type theorems with Tabor type error terms for set-valued maps. SET-VALUED AND VARIATIONAL ANALYSIS, 25 (2). pp. 441-462. ISSN 1877-0533

González, Carlos and Nikodem, Kazimierz and Páles, Zsolt and Roa, Gari (2014) Bernstein-Doetsch type theorems for set-valued maps of strongly and approximately convex and concave type. PUBLICATIONES MATHEMATICAE DEBRECEN, 84 (1-2). pp. 229-252. ISSN 0033-3883

This list was generated on Fri Mar 28 14:39:16 2025 CET.